EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-2015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 4362347 200-02-35 - three peg patella 35mm.4603512 02-010-01-0220 - logic femoral ps cem left sz 2 4860133 02-012-41-2020 - logic tibia traptray cem sz 2f/2t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 10 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, and weakness.No further issues or complications were reported.No additional information is available.